MathSciNet Relay Station
MathSciNet bibliographic data
MR1749283 60H15 (35R60 60G60)
Peszat, Szymon; Zabczyk, Jerzy Nonlinear stochastic wave and heat equations. Probab. Theory Related Fields 116 (2000), no. 3, 421–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement